# SDR 2008UALA03848

- Difficulty date: July 12, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 36,141 hours, 13,902 cycles
- Engine: Iae V2522A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: L1 Door Slide
- Component: Slide
- Component part number: D31516113
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3SV EMERGENCY LIGHTING SYSTEM TEST EPSU EXT LOAD FWD L DISPLAYED.  TEST ON FWD L POWER SUPPLY HAS SAME FAULT.  FOUND SHORT IN HARNESS IN DOOR 1L SLIDE PACK.  REPLACED DOOR 1L SLIDE PACK, OPS CHECKED NORMAL.
